PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2009 | 63 | 1 | 149-154
Tytuł artykułu

Some remarks on strong factorization of tent spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We provide new assertions on factorization of tent spaces.
Słowa kluczowe
Rocznik
Tom
63
Numer
1
Strony
149-154
Opis fizyczny
Daty
wydano
2009-01-01
online
2010-01-22
Twórcy
  • Department of Mathematics, Bryansk State University, Russian Federation of Nations
autor
  • Department of Physics and Mathematics, University of Joensuu, P. O. Box 111, FIN-80101 Joensuu, Finland
Bibliografia
  • Bergh, J., Löfström, J., Interpolation Spaces, Springer-Verlag, Berlin, 1976.
  • Cohn, W., A factorization theorem for the derivative of a function in Hp, Proc. Amer. Math. Soc. 127 (1999), 509-517.
  • Coifman, R., Meyer, I. and Stein, E., Some new tent spaces and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), 304-335.
  • Cohn, W., Verbitsky, I., Factorizations of tent spaces and Hankel operators, J. Funct. Anal. 175 (2000), 308-339.
  • Grafakos, L., Classical and Modern Fourier Analysis, Pearson Education, Inc., Upper Saddle River, NJ, 2004.
  • Horowitz, C., Factorization theorems for functions in the Bergman spaces, Duke Math. J. 44 (1977), 201-213.
  • Stein, E., Weiss, G., Introduction to Fourier Analysis on Euclidean Spaces, Princeton University Press, Princeton, NJ, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-009-0014-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.